# SDR QXEA200400085

- Difficulty date: January 29, 2004
- Submitted: January 31, 2004
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 10,376 hours, 14,861 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H321ALM1
- Part serial: 11961
- Condition: Failed
- Location: Zone 100
- Part time: 10,376 hours, 14,861 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX- ON FLIGHT 2201 AIRCRAFT RETURNED TO FIELD DUE TO STANDBY ATTITUDE INDICATOR FAILED ON DEPARTURE.  REMOVED AND REPLACED INDICATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
